# SDR ABXA20170825093

- Difficulty date: August 25, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 60,781 hours, 44,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Condition: Missing
- Location: Forward Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY DESCENT SAFETY HARNESS CARABINERS WERE MISSING FROM THEIR STOWAGE POUCH. WHILE THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED), THREE NEW SAFETY HARNESS CARABINERS WERE INSTALLED INTO THE STOWAGE POUCH. THE CAUSE OF THE MISSING CARABINERS IS UNKNOWN.
